# SDR YENA201706180502

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 16,733 hours, 4,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGNS AND EMERGENCY LIGHTS DID NOT COME ON WHEN THE GROUND POWER FAILED ON THE GROUND.  THE COCKPIT SWITCHES WERE IN THE ARMED POSITION I,  TRIED THE EMERGENCY BUTTON ON THE FAP AND STILL DIDNT WORK.  R & R DEU-B 300 RH6 IAW 23-73-47, TESTS PASSED, BUT LIGHTS STILL WILL NOT POWER. REMOVED AND REPLACED 10WL EPSU AND BATTERY IAW MM 33-51-38.  OPS CHECKED GOOD. REMOVED AND REPLACED EPSU AND BATTERIES IAW 33-51-38  11WL AND 12 WL.  OPS CHECKED OK.
